# SDR VNAA0008004

- Difficulty date: August 8, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,440 hours, 11,185 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4085 WAS STARTING THE TAKEOFF ROLL WHEN THE CREW RECEIVED A NOSE WHEEL STEERING FAIL MESSAGE.  THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE NOSE WHEEL STEERING PACK CANNON PLUGS, INSPECTED THE HARNESSES,  AND PERFORMED EXTENSIVE TAXI RUNS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-51-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
